MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.revmed.2007.12.001

Медицинская библиотека · La Revue de medecine interne · 2008

[Trimetazidine-induced encephalopathy with choreiform disorders: a case report].

Sivet J, de la Gastine B, Mosquet B, Lescure P, Boutemy J, Le Boisselier R, Coquerel A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Trimetazidine is known to induce parkinsonism but choreiform disorders have not yet been described with this drug. A 88-year-old patient treated with trimetazidine developed choreiform movements, gait disorders, tremor and visual hallucinations. These symptoms disappeared after drug withdrawal. Although this drug contains a piperazinic ring like other anti-dopaminergic drugs which are already known to potentially induce chorea like neuroleptics and some anti-convulsive drugs. When a patient treated with trimetazidine develops or worsens motor disorders (parkinsonism or choreiform disorders), this drug must be stopped.

Для цитирования: Sivet J, de la Gastine B, Mosquet B, Lescure P, Boutemy J, Le Boisselier R, Coquerel A. [Trimetazidine-induced encephalopathy with choreiform disorders: a case report].. La Revue de medecine interne. 2008. DOI: 10.1016/j.revmed.2007.12.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.